Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

On heavy pain meds along with Wellbutrin, ambien, adderall. Suffering with major depressions. Is this a sign of an illness? Safe Remedy?

I am 36 years old & on heavy pain meds along with Wellbutrin, ambien, adderall I suffer with major depressions since my son of 4 years was born & my Mom died a year after that. I never came out of the PPD & got worse. I am finally starting to find the meds that are helping me & I started to feel better when I found out I was pregnant. I am about 5 weeks & with a lot of consideration have decided I can not carry healthy pregnacy & my meds will only be devastating to a child after having withdrawals & possible birth defects. I just want to know who I need to see to a " medical abortion" with medication I have been reading about? & what they do? & who pescibes them?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I am sorry to learn about your situation and I understand that it can be very demanding to be pregnant with these medications. I hope you find a gynecologist who can work with your psychiatrist in finding a solution to your problem. You might require a dilatation and curettage (D&C) operation if the obstetrician recommends it. I hope this helps.

Take care and have a lovely day!
Answered: Thu, 25 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor